Revista Matemática Iberoamericana


Full-Text PDF (2648 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 1, 1994, pp. 1–50
DOI: 10.4171/RMI/144

Published online: 1994-04-30

Décompositions dans certaines algèbres de Fréchet de fonctions holomorphes

Ahmed Sebbar[1]

(1) Université de Bordeaux I, Talence, France

No abstract available for this article.

No keywords available for this article.

Sebbar Ahmed: Décompositions dans certaines algèbres de Fréchet de fonctions holomorphes. Rev. Mat. Iberoam. 10 (1994), 1-50. doi: 10.4171/RMI/144